Motrin PM Pain Reliever & Nighttime Sleep Aid Ibuprofen 200 mg Caplets

Motrin PM Pain Reliever & Nighttime Sleep Aid Ibuprofen 200 mg Caplets

20 ct pkg

Ingredients

Active Ingredients: Diphenhydramine Citrate (38 Mg), Nighttime Sleep-Aid; Ibuprofen (NSAID) (200 Mg), Pain Reliever. Inactive Ingredients: Colloidal Silicone Dioxide, Croscarmellose Sodium, Glyceryl Behenate, Hydroxypropyl Cellulose, Lactose Monohydrate, Magnesium Stearate, Microcrystalline Cellulose, Polyethylene Glycol, Polyvinyl Alcohol, Pregelatinized Starch, Talc, Titanium Dioxide.

Warnings

Warnings: Allergy alert: Ibuprofen may cause a severe allergic reaction, especially in people allergic to aspirin. Symptoms may include:: hives; facial swelling; asthma (wheezing); shock; skin reddening; rash; blisters; if an allergic reaction occurs, stop use and seek medical help right away. Stomach bleeding warning: This product contains an NSAID, which may cause severe stomach bleeding. The chance is higher if you:: are age 60 or older; have had stomach ulcers or bleeding problems; take a blood thinning (anticoagulant) or steroid drug; take other drugs containing prescription or nonprescription NSAIDs (aspirin, ibuprofen, naproxen, or others); have 3 or more alcoholic drinks every day while using this product; take more or for a longer time than directed. Do not use: if you have ever had an allergic reaction to any other pain reliever/ fever reducer. Stop use and ask a doctor if you experience any of the following signs of stomach bleeding:: vomit blood; have bloody or black stools; have stomach pain that does not get better; sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness; redness or swelling is present in the painful area; any new symptoms appear. If pregnant or breast-feeding, ask a health professional before use. It is especially important not to use ibuprofen during the last 3 months of pregnancy unless definitely directed to do so by a doctor because it may cause problems in the unborn child or complications during delivery. Keep out of reach of children. In case of overdose, get medical help or contact a Poison Control Center right away. (1-800-222-1222). Do not use if carton is opened or printed foil under cap is broken or missing.

Details

Ibuprofen, 200 mg/ Diphenhydramine citrate, 38 mg tablets. 20 coated caplets (capsule-shaped tablets). Caplets (capsule-shaped tablets). Other Information: Read all warnings and directions before use. Keep carton. Store at 20 degrees - 25 degrees C (68 degrees - 77 degrees F). Avoid excessive heat above 40 degrees C (104 degrees F). Questions or comments? call 1-800-962-5357 (toll-free) or 215-273-8755 (collect)

Directions: Do not take more than directed. Do not take longer than 10 days, unless directed by a doctor (see Warnings). Read and keep carton for complete warnings and information. 12 Years and Over: Take 2 caplets at bedtime. Do not take more than 2 caplets in 24 hours.

Manufacturer

Johnson & Johnson Consumer

Phone

800-962-5357